# SDR DALA1122469878

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY RT SIDE CANTED FRAME STA 1339 GOUGED AT LOWER AFT SIDE.  EVALUATED GOUGE RT CANTED FRAME.  FOUND TO BE OUT OF LIMITS IAW DC9 SRM 53-01 PG 8.  GAINED ACCESS.  REMOVED AND  REPLACED RT CANTED FRAME IAW DC9 SRM 51-30-02, 51-30-5.  NEW FRAME PT 9911843-5.  RESTORED ACCESS .
